Alert archive / Alabama / River Flood Warnings in 2026

River Flood Warning 4, NWS Mobile, AL

January 24, 2026Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at Jan 24, 2026, 9:47 AM CST for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Jan 28, 2026, 11:19 AM CST. It was in force for 17 days.

The area

The outline as issued.

The facts

Issued
Jan 24, 2026, 9:47 AM CST (15:47 UTC)
In effect from
Jan 28, 2026, 11:19 AM CST
Expired
Feb 14, 2026, 9:47 AM CST
In force
17 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 134 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Coffeeville Dam (CLDA1). The gauge peaked at 33.72 ft at Jan 28, 2026, 5:00 AM CST.

actionminormoderate2530354001/2401/2501/2601/2701/2801/2901/3001/3102/0102/0202/0302/0402/0502/0602/0702/0802/0902/1002/1102/1202/1302/1402/15
Action stage
24 ft
Minor stage
29 ft
Moderate stage
40 ft
Major stage
47 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02469761, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

559 
WGUS44 KMOB 241547
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
947 AM CST Sat Jan 24 2026

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, Clarke 
  and Choctaw Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC023-025-129-251600-
/O.NEW.KMOB.FL.W.0004.260128T2100Z-000000T0000Z/
/CLDA1.1.ER.260128T2100Z.260129T1200Z.000000T0000Z.UU/
947 AM CST Sat Jan 24 2026

...FLOOD WARNING IN EFFECT FROM WEDNESDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From Wednesday afternoon until further notice.

* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 9:30 AM CST Saturday the stage was 8.1 feet.
  - Forecast...The river is expected to rise above flood stage
    Wednesday afternoon and continue rising to 29.9 feet Thursday
    morning. Additional rises are possible thereafter.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
      3160 8810 3178 8822


$$

10
10 follow-up statements
652 
WGUS84 KMOB 250550
FLSMOB

Flood Statement
National Weather Service Mobile AL
1150 PM CST Sat Jan 24 2026

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Choctaw, Clarke 
  and Washington Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC023-025-129-260600-
/O.CON.KMOB.FL.W.0004.260128T2100Z-000000T0000Z/
/CLDA1.1.ER.260128T2100Z.260130T0000Z.000000T0000Z.UU/
1150 PM CST Sat Jan 24 2026

...FLOOD WARNING REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From Wednesday afternoon until further notice.

* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 11:30 PM CST Saturday the stage was 8.1 feet.
  - Forecast...The river is expected to rise above flood stage
    Wednesday afternoon and continue rising to 30.4 feet Thursday
    evening. Additional rises are possible thereafter.
  - Flood stage is 29.0 feet.
  - Flood History...This crest compares to a previous crest of
    30.4 feet on 03/05/2021.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
      3160 8810 3178 8822


$$
008 
WGUS84 KMOB 251930
FLSMOB

Flood Statement
National Weather Service Mobile AL
130 PM CST Sun Jan 25 2026

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, 
  Choctaw and Clarke Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC023-025-129-261930-
/O.EXT.KMOB.FL.W.0004.260129T2200Z-000000T0000Z/
/CLDA1.1.ER.260129T2200Z.260130T1200Z.000000T0000Z.UU/
130 PM CST Sun Jan 25 2026

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From Thursday afternoon until further notice.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 12:30 PM CST Sunday the stage was 8.5 feet.
  - Forecast...The river is expected to rise above flood stage
    Thursday afternoon and continue rising to 29.4 feet Friday
    morning. Additional rises are possible thereafter.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
      3160 8810 3178 8822


$$
969 
WGUS84 KMOB 260347
FLSMOB

Flood Statement
National Weather Service Mobile AL
947 PM CST Sun Jan 25 2026

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Clarke, Washington 
  and Choctaw Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC023-025-129-270400-
/O.EXT.KMOB.FL.W.0004.260129T0440Z-000000T0000Z/
/CLDA1.1.ER.260129T0440Z.260131T0000Z.000000T0000Z.UU/
947 PM CST Sun Jan 25 2026

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From Wednesday evening until further notice.

* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 9:30 PM CST Sunday the stage was 10.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late Wednesday evening and continue rising to 32.0 feet
    Friday evening. Additional rises are possible thereafter.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
      3160 8810 3178 8822


$$

MM
839 
WGUS84 KMOB 261520
FLSMOB

Flood Statement
National Weather Service Mobile AL
920 AM CST Mon Jan 26 2026

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Clarke, Choctaw 
  and Washington Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.




&&

ALC023-025-129-271530-
/O.EXT.KMOB.FL.W.0004.260129T0834Z-000000T0000Z/
/CLDA1.1.ER.260129T0834Z.260131T1200Z.000000T0000Z.UU/
920 AM CST Mon Jan 26 2026

...FLOOD WARNING NOW IN EFFECT FROM LATE WEDNESDAY NIGHT UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From late Wednesday night until further notice.

* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 8:30 AM CST Monday the stage was 15.7 feet.
  - Forecast...The river is expected to rise above flood stage
    early Thursday morning and continue rising to 31.6 feet
    Saturday morning. Additional rises are possible thereafter.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
      3160 8810 3178 8822


$$
547 
WGUS84 KMOB 270433
FLSMOB

Flood Statement
National Weather Service Mobile AL
1033 PM CST Mon Jan 26 2026

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, Clarke 
  and Choctaw Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC023-025-129-280445-
/O.EXT.KMOB.FL.W.0004.260129T0730Z-260201T0052Z/
/CLDA1.1.ER.260129T0730Z.260130T1200Z.260131T1851Z.UU/
1033 PM CST Mon Jan 26 2026

...FLOOD WARNING NOW IN EFFECT FROM LATE WEDNESDAY NIGHT TO SATURDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From late Wednesday night to Saturday evening.

* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 9:30 PM CST Monday the stage was 21.7 feet.
  - Forecast...The river is expected to rise above flood stage
    early Thursday morning to a crest of 29.9 feet Friday
    morning. It will then fall below flood stage early Saturday
    afternoon.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
      3160 8810 3178 8822


$$

MM
693 
WGUS84 KMOB 271632
FLSMOB

Flood Statement
National Weather Service Mobile AL
1032 AM CST Tue Jan 27 2026

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Clarke, Choctaw 
  and Washington Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.




&&

ALC023-025-129-281645-
/O.EXT.KMOB.FL.W.0004.260128T2230Z-260130T2200Z/
/CLDA1.1.ER.260128T2230Z.260129T1200Z.260130T1600Z.UU/
1032 AM CST Tue Jan 27 2026

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO FRIDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From Wednesday afternoon to Friday afternoon.

* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 9:30 AM CST Tuesday the stage was 25.2 feet.
  - Forecast...The river is expected to rise above flood stage
    Wednesday afternoon to a crest of 29.4 feet Thursday morning.
    It will then fall below flood stage late Friday morning.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
      3160 8810 3178 8822


$$
945 
WGUS84 KMOB 280145
FLSMOB

Flood Statement
National Weather Service Mobile AL
745 PM CST Tue Jan 27 2026

...The Flood Warning is extended for the following river in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, 
  Choctaw and Clarke Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC023-025-129-290145-
/O.EXT.KMOB.FL.W.0004.260128T1800Z-260131T0051Z/
/CLDA1.1.ER.260128T1800Z.260129T1800Z.260130T1851Z.UU/
745 PM CST Tue Jan 27 2026

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO FRIDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From Wednesday afternoon to Friday evening.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 7:30 PM CST Tuesday the stage was 27.0 feet.
  - Forecast...The river is expected to rise above flood stage
    early tomorrow afternoon to a crest of 29.9 feet early
    Thursday afternoon. It will then fall below flood stage early
    Friday afternoon.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
      3160 8810 3178 8822


$$
881 
WGUS84 KMOB 281559
FLSMOB

Flood Statement
National Weather Service Mobile AL
959 AM CST Wed Jan 28 2026

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Choctaw, 
  Washington and Clarke Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC023-025-129-291600-
/O.EXT.KMOB.FL.W.0004.260128T1719Z-260131T0000Z/
/CLDA1.1.ER.260128T1719Z.260129T1800Z.260130T1800Z.UU/
959 AM CST Wed Jan 28 2026

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until Friday evening.

* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 9:30 AM CST Wednesday the stage was 28.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 29.8 feet early tomorrow
    afternoon. It will then fall below flood stage early Friday
    afternoon.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
      3160 8810 3178 8822


$$
536 
WGUS84 KMOB 290105
FLSMOB

Flood Statement
National Weather Service Mobile AL
705 PM CST Wed Jan 28 2026

...The Flood Warning continues for the following river in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, 
  Choctaw and Clarke Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC023-025-129-300115-
/O.EXT.KMOB.FL.W.0004.000000T0000Z-260130T1900Z/
/CLDA1.1.ER.260128T1922Z.260129T1800Z.260130T1300Z.UU/
705 PM CST Wed Jan 28 2026

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until early Friday afternoon.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 6:30 PM CST Wednesday the stage was 29.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:30 PM CST Wednesday was 29.3 feet.
  - Forecast...The river is expected to rise to a crest of 29.7
    feet early tomorrow afternoon. It will then fall below flood
    stage Friday morning.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
      3160 8810 3178 8822


$$
776 
WGUS84 KMOB 300121
FLSMOB

Flood Statement
National Weather Service Mobile AL
721 PM CST Thu Jan 29 2026

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Choctaw, 
  Washington and Clarke Counties.

For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam 
- upstream, Leroy...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.




&&

ALC023-025-129-301200-
/O.EXT.KMOB.FL.W.0004.000000T0000Z-260130T1200Z/
/CLDA1.1.ER.260128T1922Z.260129T1415Z.260130T0600Z.UU/
721 PM CST Thu Jan 29 2026

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until tomorrow morning.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 6:30 PM CST Thursday the stage was 29.3 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 15.2 feet
    Tuesday evening.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
      3160 8810 3178 8822


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 24, 6:18 AM CST, 3 hours 29 minutes earlier. Its key messages:

  • Issued at 603 AM CST Sat Jan 24 2026
  • Strong to severe storms are possible Sunday ahead of a strong cold front moving across the area. High risk of rip currents Saturday night through Sunday night.
  • Bitter cold temperatures are expected Sunday night and Monday night with overnight temperatures dipping into the teens to lower 20s. Wind chills values both nights could range from as low as the single digits well inland to the teens near the coast. Cold temperatures continue Tuesday night into Thursday night.
  • Strong northerly winds will likely create hazardous conditions for small craft from Sunday through Monday night.
Area forecast discussion, Jan 24, 6:18 AM CST, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
618 AM CST Sat Jan 24 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 603 AM CST Sat Jan 24 2026

 - Strong to severe storms are possible Sunday ahead of a strong
   cold front moving across the area. High risk of rip currents
   Saturday night through Sunday night.

 - Bitter cold temperatures are expected Sunday night and Monday
   night with overnight temperatures dipping into the teens to
   lower 20s. Wind chills values both nights could range from as
   low as the single digits well inland to the teens near the
   coast. Cold temperatures continue Tuesday night into Thursday
   night.

 - Strong northerly winds will likely create hazardous conditions
   for small craft from Sunday through Monday night.

&&

.DISCUSSION...
Issued at 1218 AM CST Sat Jan 24 2026

Now through Friday...

Through Saturday, a series of weak shortwaves move over the
Southeast, bringing increasing isentropic upglide rain showers north
of a stalled cold front situated along the northern Gulf coast. As
the forecast moves into Saturday night, an opening upper low moving
east along the US/Mexico border develops a surface low over the
northwestern Gulf, when then moves northeast over the western
Southeast (and over the western half of the forecast area), with a
warm front moving inland over and east of I-65 later Saturday night
through Sunday morning. SBCapes rise to around 1000J/kg, but when
combined with good upper divergence, Bulk Wind Shear in the 40-60kt
range, decent 50kt 850mb jet, and 0-1km helicities of 150-250
m^2/s^2, strong to severe storms are possible. Looking at the model
soundings, the instability is tall, but skinny, limiting strong
updrafts, and the wind profile is more linear, leading to small
bowing segments and damaging winds the primary threat. Enough
directional shear is present for spinners, though. Mid level lapse
rates are meh for large hail, but with the good upper dynamics, can
not rule out large hail where stronger updrafts occur. Timing for
any rowdy storms is expected to be late Sunday morning through
Sunday afternoon before a strong post system cold front moves across
the forecast area Sunday afternoon into Sunday evening. This cold
air and strong post frontal winds will drop temperatures quickly,
bottoming them out in the upper teens over northwestern-most
portions of the forecast area to upper 20s over the western Florida
panhandle, and winds chills bottoming out in the single digits
northwest of I-65 to upper teens southeast. The cold air has
resulted in an Extreme Cold Watch for Sunday night, and likely
Monday night. There still is a very small possibility of
freezing/frozen precipitation as the precipitation ends Sunday
night, but any accumulations are expected to be minimal at most.

From Tuesday on, surface high pressure passes north of the forecast
area, easing the strong northerly flow through mid week. Guidance
has been inconsistent in advertising a shift in the low level flow
to onshore the latter half of the week. Current guidance is
advertising northerly flow limiting moisture availability as more
shortwave energy moves over the Southeast Thursday into the coming
weekend. Some relief for the region comes as temperatures moderate
through the week, but remain below seasonal norms.

Weak onshore flow the rest of the week will keep the Rip Risk Low
into the weekend. As the onshore flow strengthens into Sunday, the
Rip Risk rises to High. The offshore flow Monday and more variable
flow mid week will drop the Rip Risk back to Low in the coming week.
/16

&&

.AVIATION...
(12Z TAFS)
Issued at 603 AM CST Sat Jan 24 2026

IFR to MVFR ceilings will persist through most of the morning
before becoming MVFR areawide. Winds will slowly turn easterly
by midday before turning southerly by the late afternoon.
Scattered showers and storms will develop along the coast shortly
after sunset and persist into the overnight hours. IFR to LIFR
ceilings will develop areawide overnight. BB-8

&&

.MARINE...
Issued at 1218 AM CST Sat Jan 24 2026

Light to moderate onshore flow tonight will increase to
strong this weekend. A Small Craft advisory has been issued for
strong onshore, then offshore flow this weekend into the coming
week. Winds ease in the coming week, though a shift back to onshore
by mid week has been inconsistently advertised in the guidance.
/16

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      66  59  72  23 /  50  80 100  30
Pensacola   66  62  72  28 /  20  60  90  50
Destin      66  60  72  32 /  10  40  90  70
Evergreen   65  55  70  24 /  30  80 100  40
Waynesboro  55  43  64  19 /  70 100 100  20
Camden      58  50  68  20 /  50  90 100  30
Crestview   68  57  73  28 /  10  60  90  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Extreme Cold Watch from late Sunday night through Monday morning
     for ALZ051>060-261>266.

     High Rip Current Risk from 6 PM CST this evening through late
     Sunday night for ALZ265-266.

FL...Extreme Cold Watch from late Sunday night through Monday morning
     for FLZ201>206.

     High Rip Current Risk from 6 PM CST this evening through late
     Sunday night for FLZ202-204-206.

MS...Extreme Cold Watch from late Sunday night through Monday morning
     for MSZ067-075-076-078-079.

GM...Small Craft Advisory from 6 AM Sunday to midnight CST Monday
     night for GMZ630>636.

     Small Craft Advisory from 6 AM Sunday to 7 AM CST Tuesday for
     GMZ650-655-670-675.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 11:53 PM CSTSmall Craft AdvisoryMOB3 days
Jan 24, 9:48 AM CSTRiver Flood WarningMOBClarke, Washington5 days

Nearby

River Flood Warnings in Alabama, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.